Ice cover fluctuations due to internal waves of the Arctic Ocean
Doklady Akademii Nauk, Tome 206 (1972) no. 5, pp. 1106-1108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_5_a20,
author = {V. N. Smirnov},
title = {Ice cover fluctuations due to internal waves of the {Arctic} {Ocean}},
journal = {Doklady Akademii Nauk},
pages = {1106--1108},
year = {1972},
volume = {206},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_5_a20/}
}
V. N. Smirnov. Ice cover fluctuations due to internal waves of the Arctic Ocean. Doklady Akademii Nauk, Tome 206 (1972) no. 5, pp. 1106-1108. http://geodesic.mathdoc.fr/item/DAN_1972_206_5_a20/